Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2; LITHOTRIPTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STORZ MEDICAL AG MODULITH SLX-F2; LITHOTRIPTER
Model Number
29000
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
02/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device was found to be functional withing the manufacture specifications.Hematoma are know side effect of eswl.
Event or Problem Description
Post eswl treatment, patient complained of pain.
New Search
Submit an Adverse Event Report
Brand Name
MODULITH SLX-F2
Common Device Name
LITHOTRIPTER
Manufacturer
(Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ
Manufacturer
(Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key
24389224
Report Number
9613347-2026-00001
Device Sequence Number
10622668
Product Code
LNS
UDI-Device Identifier
07630039100919
UDI-Public
07630039100919
Combination Product (Y/N)
N
Initial Reporter Country
AU
PMA/510(K) Number
K072788
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/20/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Other
Device Model Number
29000
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
04/14/2020
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Age
43 YR
Patient Sex
Male